Doctor insights on:
Again extream head pain, nausea , vomiting, dizzy sensitivity light&sound .Again er, test, treatment.Ct-clear pain med+zofran.=diag:migraine. Sent home!
Daily meds: It depends on how often this occurs, but it sounds like you may need to be on a daily medicine to prevent these headaches. You should also try to eliminate the common headache triggers if you haven't already tried that. And maintain a headache diary to try to identify any potential triggers. Good luck. ...Read moreSee 2 more doctor answers
Hydrate well &: Please contact your obstetrician.Get a more detailed answer ›
Stopped diltiazem 6 days ago after fainting with low bp. Still feeling faint and sick now. What should I do?
See MD: I would see your physician again for new evaluation as this might be something other than the diltiazem. ...Read more
On high BP medication feeling fatigue light headed severe pain mid abdomen nausea BP 157/130 what's goig on?
Go to the ER: Your diastolic BP of 130 is extremely high and could be causing some of your symptoms. The pain in your mid-abdomen is also very concerning with such a high bp. You may be having a hypertensive crisis, something that needs to be addressed and treated in the emergency room right away. Play it safe, get checked out. ...Read more
Waht did your OB: Say? As depends how low and how u feel if u feel ok u do not need to do anything please discuss with your OB and the BP usually goes down in the 2nd trimester. ...Read more
Been tired, nausea, vomiting, heavy chest, dizzy, shaky for a month now. Blood work came back fine. Any ideas?
Tired and Dizzy: Call your physician and report your failure to improve. You may need a referral to a specialist or additional tests. ...Read more
Orthostatic hypotension. Cardio gave fludrocortisone 0.1 mg. 1 month now& bp lower w/,sudden SOB, chest tightness/pressure, nausea &weak. Need advice.
Primary determinant: of heart output (in combination with total peripheral resistance) determining what BP is at any given moment, 24/7, is blood return from both body & lungs. A major determinant of blood return is blood volume (a percentage of body water). Salt intake plays a major role in body water balance. Thus ?ing daily salt intake likely more powerful than Florinef (fludrocortisone). Other issues=more complex brain/body issues ...Read more
See doctor: There may be a simple explanation for this; however, nothing can replace a good history and physical examination by your doctor. Some of the causes could suggest warning signs of something dangerous. They can determine whether you need further testing or referral to a cardiologist or neurologist for further evaluation. ...Read more
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
Fainting during/after exercise? 15-20min volleyball. Dizzy, sight blackens, loss of balance, nauseous, rapid heatbeat&breathing. 16female, period 2wk ago.
Syncope: This needs further evaluation with your primary care physician or cardiologist...Don't delay. ...Read more
I have vomiting sensation,breast heaviness,headache,white discharge,periods cramp and faint positive result..am I pregnant?
Symptoms: Have you had unprotected intercourse?Get a more detailed answer ›
POTS&IST Verpamil180midodrine5mg head&chest presur. bp still low evenw/laying.hr45 laying,90+stand,on120Verap-tachy breaksthru-what2do?I cant function
Dizzy spells (12 months), heart palpitations, numb/tingling lips. Faint feeling. Have had every possible blood test and no answers?
See specialists: If your blood tests are normal you may need to see a cardiologist or neurologist for further testing. Your symptoms could be caused by many different conditions in your heart of nervous system. Make sure you are drinking plenty of water and taking a multivitamin. Avoid caffeine, alcohol, nicotine and any stimulants like decongestants. ...Read more
Hi, 56 y.O. Female;50 lb overwt;slightly high b.P. Heart quivers;light pressure in lft chest;headaches; tired. No sob, no weakness.Am i having a stroke?
Risk: Sounds like have few risk factors that need assessed by physician. Consider getting cholesterol tested and interpreted as to atherogenic particles. Add hba-1c evaluate pre diabetes? And what is blood pressure on meds at this time. Let's say un controlled risk factors lead heart attack, stroke, cardiac arrythmias. Don't guess on symptoms alone as conditions don't always follow book. ...Read more